# SDR IXXA9700124

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON THE EXTERNAL PLATING AT FUSELAGE STATION 211, LONGERON 28 RIGHT.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREAS, FABRICATION AND INSTALLATION OF INTERNAL FILLERS AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED SKETCH C59-R04 AND ENGINEERING ORDER 53-DC8-868.
